Well that sounds like something my friend had, exama or something like that, might want to check it out. She had bleeding problems a little to though. however I know it hurts her if she goes into the ocean, or skin breaks out and she peels badly. Make sure you go to the doctor!
i think you may be talking about eczema thats not what i have, my cousin
has that so im aware of what that is but thank you for your help.
The symptoms are suggestive of dyshidrotic eczema. Wash the areas several times with fresh water and do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
Also use mild steroid cream and good quality moisturizers to prevent moisture loss from the skin.
If still the symptoms do not improve then please get a clinical examination done by a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.